MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO SILVERGLIDE BIPOLAR STANDARD FORCEPS ADSON12.5CM / 1.2MM TIP; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

STRYKER INSTRUMENTS-KALAMAZOO SILVERGLIDE BIPOLAR STANDARD FORCEPS ADSON12.5CM / 1.2MM TIP; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number 6715125012
Medical Device Problem Code Flaked (1246)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/13/2020
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported material was found to be missing from the tips of the device during testing prior to a procedure, posing the risk of a material being lost in a surgical site.The procedure was completed successfully, and there was no surgical delay, no medical intervention, and no adverse consequences reported with this event.
 
Additional Manufacturer Narrative
Follow-up report submitted to document device evaluation results.
 
Event or Problem Description

Brand Name
SILVERGLIDE BIPOLAR STANDARD FORCEPS ADSON12.5CM / 1.2MM TIP
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key9950005
Report Number0001811755-2020-00896
Device Sequence Number2319992
Product Code GEI
UDI-Device Identifier04546540532152
UDI-Public04546540532152
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K992931
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 08/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6715125012
Device Catalogue Number6715125012
Device Lot Number328595
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 03/13/2020
Supplement Date Received by Manufacturer08/18/2020
Initial Report FDA Received Date04/10/2020
Supplement Report FDA Received Date08/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1